The Annals of Mathematical Statistics

The Spectral Theorem for Finite Matrices and Cochran's Theorem

M. F. Smiley

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 443-444.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703773

Digital Object Identifier
doi:10.1214/aoms/1177703773

Mathematical Reviews number (MathSciNet)
MR158464

Zentralblatt MATH identifier
0123.36704

JSTOR
links.jstor.org

Citation

Smiley, M. F. The Spectral Theorem for Finite Matrices and Cochran's Theorem. Ann. Math. Statist. 35 (1964), no. 1, 443--444. doi:10.1214/aoms/1177703773. https://projecteuclid.org/euclid.aoms/1177703773


Export citation